Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




68 Publications

2015 | Journal Article | IST-REx-ID: 1506   OA
Bao Z, Pan G, Zhou W. 2015. The logarithmic law of random determinant. Bernoulli. 21(3), 1600–1628.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1677   OA
Alt J. 2015. The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics. 56(10), 103301.
View | Files available | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1824   OA
Knebel J, Weber M, Krüger TH, Frey E. 2015. Evolutionary games of condensates in coupled birth-death processes. Nature Communications. 6, 6977.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1926
Sadel C. 2014. Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. 17(3–4), 409–440.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2019   OA
Erdös L, Schröder DJ. 2014. Phase transition in the density of states of quantum spin glasses. Mathematical Physics, Analysis and Geometry. 17(3–4), 441–464.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed